skin-hair-icon
Pimples after scabies
I had scabies and doctor gave me permite 5% cream to apply once and ivermectine cream 0.5%. Now the red spots are almost gone but i am getting a lot of pimples on my body and mostly on my thighs.. Is it normal? Can i do something to prevent getting more pimples? I am going to meet my dermatologist after 3 days.. :-(
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 19 yrs exp Bangalore
Good you are meeting dermatologist, he will definitely rule out if any bacterial infection as occurred after scabies.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.